MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION
Model Number 3040
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 06/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced hypotension.An encore 26 inflation device was selected for use on the angioplasty of the left main artery.During the procedure, the inflation device had difficulty in inflating the balloon and releasing the stent.Then, when the balloon was finally inflated into the target lesion, the deflation button hardened and would not allow deflation.It had to be hit in order to respond.After hitting, the balloon was finally able to deflate and was completely removed.It was noted that the patient experienced transitory hypotension due to the deflation issue.No further complications were reported and the patient fully recovered after the procedure.
 
Additional Manufacturer Narrative
The device was returned for analysis with the gauge needle at 0 atm when received.Visual inspection was performed and the device did not have visual defects.Functional testing of the complaint device was carried out to ensure that the unit met required specifications.The unit passed all functional tests without issues.No issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12182177
Report Number2134265-2021-08820
Device Sequence Number924783
Product Code MAV
UDI-Device Identifier08714729177029
UDI-Public08714729177029
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2023
Device Model Number3040
Device Catalogue Number3040
Device Lot Number0026629880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2021
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;